# SDR UALA2011062903222

- Difficulty date: June 26, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 35,336 hours, 14,336 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS TEST AT DOOR 1LT FAILS SELF TEST.  SHOWS 'EPSU INT LOAD AFT LT.  REPLACED 13WL.
